On the mixed problem for some quasilinear hyperbolic system with fully nonlinear boundary condition

Yoshihiro Shibata, Masahiro Kikuchi

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)154-197
Number of pages44
JournalJournal of Differential Equations
Volume80
Issue number1
DOIs
Publication statusPublished - 1989
Externally publishedYes

Fingerprint

Quasilinear Hyperbolic System
Fully Nonlinear
Nonlinear Boundary Conditions
Mixed Problem

ASJC Scopus subject areas

  • Analysis

Cite this

On the mixed problem for some quasilinear hyperbolic system with fully nonlinear boundary condition. / Shibata, Yoshihiro; Kikuchi, Masahiro.

In: Journal of Differential Equations, Vol. 80, No. 1, 1989, p. 154-197.

Research output: Contribution to journalArticle

@article{9ba8d092bc3b42e4b748584ad854afe2,
title = "On the mixed problem for some quasilinear hyperbolic system with fully nonlinear boundary condition",
author = "Yoshihiro Shibata and Masahiro Kikuchi",
year = "1989",
doi = "10.1016/0022-0396(89)90099-5",
language = "English",
volume = "80",
pages = "154--197",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On the mixed problem for some quasilinear hyperbolic system with fully nonlinear boundary condition

AU - Shibata, Yoshihiro

AU - Kikuchi, Masahiro

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=38249023328&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249023328&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(89)90099-5

DO - 10.1016/0022-0396(89)90099-5

M3 - Article

AN - SCOPUS:38249023328

VL - 80

SP - 154

EP - 197

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -